# SDR SWAA2013102321416

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 32,932 hours, 19,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS FAILED CAPACITY CHECK BETWEEN ROW 8 TO ROW 13.  R & R BATTERY IAW MM.
